MathSciNet Relay Station
MathSciNet bibliographic data
MR2773261 35J62 (35B08 35B09 35B33 35J20 47J30 58E05)
Figueiredo, Giovany M. Existence of positive solutions for a class of $p\& q$ elliptic problems with critical growth on $\Bbb R^N$. J. Math. Anal. Appl. 378 (2011), no. 2, 507–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement